| Model Number |
480299-08 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure that a metal piece broke off of the suction irrigator instrument broke and became stuck inside of the 8mm port.The procedure was completed with no reports of patient injury, nor of fragments falling into the patient.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.